# SDR SWIA202163506

- Difficulty date: November 5, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FORMER FS347.27     (C-CHECK RO 1/7/2022)    REMOVED OLD PAX DOOR FORMER FS347.27 P/N 601R318034-5 AND INSTALLED THE NEW ONE IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DRAWING 601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR WORK ACCOMPLISHED. LEAK CHECK GOOD.
